Question About The Pill Periods And Possible Pregnancy

2 Replies
Jamie - February 10

I have been on the pill for several years. However a few months ago i was taken off of it briefly by my doctor and then put back on the following month. During the time off the pill i did have s_x. Up until this month, i have had my regular period each month. However this month i had a very light period that lasted only 3 days. Normally I never would have considered the possibility of being pregnant, however i have heard stories from women who said they got their period during their pregnancies for several months. The thing is, if I am pregnant I would be over 5 months along. I have had no pregnancy symptoms and I did go to my gyno for my regular pap/pelvic exam about 14 weeks after I would have conceived, and i believe at that point my uterus would have been enlarged . At the time I obviously wasn't thinking I could be pregnant or I would have had the doctor do a urine test. Since the doctor did not say anything about me even possibly being pregnant, and i haven't had any symptoms and am only now having a light period, how likely do you think it is that i could in fact be pregnant? Sorry for asking what probably seems like a dumb question, but I am now paraniod....Thanks!

 

staph - February 10

more then likely your parinod because i also have been on the pill several years it is completly normal for you next or a few period afterwards to be light or not noraml...hope this helps!

 

Grandpa Viv - February 10

If you were 5 months pregnant you would be able to put your hand over your belly b___ton and feel the ball of your uterus under the bottom three fingers. If you read the small print on the pill package or go to the manufacturers web site, you will read that periods can sometimes be light or absent. You are worried because something has changed. Is it the same brand of pill as before? Are your stress levels always the same? Have you gotten any older in the last year? Worst (?) case is that you got pregnant recently. Have you been on antibiotics or missed more than one pill in the last month or so? No early signs? I think you should quit worrying and get a good night's sleep. Good luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?